# SDR JR2R20250424141

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005347403
- Condition: Cracked
- Location: Zone 100
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RADOME, WX RADAR SERVO, UPPER MOUNT BRACKET CRACKED IN THE RADIUS FWD RH RETURN FLANGE.  REPLACED
